| Catalog Number |
107142 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an external fluid leak was observed from the access multi connector of a prismaflex hf1400 set during continuous renal replacement therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos did not identify any abnormalities that could have contributed to the reported condition.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined as no further or actual sample testing could be performed.Should additional relevant information become available, a supplemental report will be submitted.